It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,
I was on Alesse for almost 2 years. I didn't notice any specific side affects that I knew were from the pill but I have to say that I gained about 10lbs after going on that I wasn't able to lose until I went off the pill all together, about 3 weeks ago (since then, I've lost 6lbs without doing ANYTHING differently). I didn't have any problems with acne before or while I was taking the pill, so no differences there. I did love it at first because my periods became SO much lighter and less painful--I went from having a 7 day cycle, to a 3 day cycle--max. But it only lasted that way for just over a year, and then I started getting 2 periods a month, and the second one I would get (on the correct day and time that I was previously getting my period), would last about 5-6 days. Anyways, there's my experience on this pill, I do recommend it. Good luck!

Whiskers :wave:





All times are GMT -7. The time now is 12:50 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!